Current Research in Health Sciences

Case Report

Myocardial Infarction in Non-Obstructive Coronary Artery (MINOCA) in a Young Girl with Multidrug Poisoning

  • By Md Moniruzzaman, Amal Krishna Paul, K M Adnan Bulbul, Md Shariful Islam, Md Nahid Hasan - 30 Apr 2024
  • Current Research in Health Sciences, Volume: 2, Issue: 1, Pages: 16 - 21
  • https://doi.org/10.58613/crhs213
  • Received: December 2, 2023; Accepted: March 31, 2024; Published: April 30, 2024

Abstract

A 24 year young girl was admitted through the emergency room with chest pain, abdominal discomfort & sleeping tendency after taking some unprescribed medications. She had no risk factors for cardiovascular disease. On query she gives a history of taking multiple medications available at her room due to some emotional outbreak. Her relatives give a history of taking Paracetamol 1000 mg, Cephradine 2500 mg, Propranolol 100 mg, Bilastine 160 mg & Hydroxyzine 200 mg. None of these drugs are proven to cause Myocardial Infarction at this dosage. Initial ECG showed Sinus Bradycardia which can be explained by taking Propranolol. But 2 hours after admission she developed severe chest pain & at that time ECG showed gross ST depression. Troponin-i was found raised. After initial management Coronary Angiogram was done which revealed Normal Epicardial Coronaries. Patient was managed symptomatically & improved completely.